# SDR CALA2018070301561

- Difficulty date: June 23, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 88,159 hours, 15,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148W71022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2016-09-01 EA 5380-01113 FUSE BS 2370 RT PIVOT BULKHEAD FORWARD CHORD O/B SURFACE FOUND CRACKED ACCOMPLISH EA5380-01113 OP012. FUSELAGE BS 2370 RT PIVOT BULKHEAD FWD CHORD REPAIRED AS PER EA5380-01113 OP012.
